# SDR 2010FA0000529

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: General aviation
- Aircraft: N3470R
- Make and model: Piper PA 28-180
- Aircraft serial: 285696
- Engine: Lyc O360*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Torque Link
- Part number: 633066
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG TORQUE LINK BROKE ABOUT 1" BELOW UPPER MOUNT AFTER LANDING. TORQUE LINK WAS SENT TO NTSB FOR TESTING WITH THE FOLLOWING REPORT. THE FATIGUE ORIGIN AREAS CONTAINED NO EVIDENCE OF GOUGE DAMAGE OR CORROSION DAMAGE. ON ONE SIDE OF THE LINK THE FATIGUE CRACK EXTENDED APPROX THROUGH 40 PERCENT OF THE WALL AND ON THE OTHER SIDE THE FATIGUE CRACK EXTENDED THROUGH APPROX 30 PERCENT OF THE WALL.
